Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 360, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Sep 26, 2011, 8:50 AM EDT for Lewis County, Mason County, Kentucky. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 26, 2011, 8:50 AM EDT (12:50 UTC)
- Expired
- Sep 26, 2011, 9:02 AM EDT
- In force
- 12 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Lewis County, KY, Mason County, KY
The radar
The Cincinnati radar (KILN), 100 km from the middle of the area, began a volume at 12:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 26, 6:43 AM EDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 379 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 760 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 338 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.9
The text
As transmitted, in the capitals the NWS used until 2016.
844
WUUS51 KILN 261250
SVRILN
KYC135-161-261315-
/O.NEW.KILN.SV.W.0360.110926T1250Z-110926T1315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
850 AM EDT MON SEP 26 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LEWIS COUNTY IN NORTHEAST KENTUCKY...
SOUTHEASTERN MASON COUNTY IN NORTHERN KENTUCKY...
* UNTIL 915 AM EDT.
* AT 848 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTH OF
MOUNT GILEAD...MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
TOLLESBORO...
VANCEBURG...
IN ADDITION...MOUNT GILEAD...EPWORTH...RECTORVILLE...HERRON HILL...
CHARTERS...CONCORD AND CARRS ARE NEAR THE PATH OF THIS SEVERE
THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT MONDAY AFTERNOON
FOR NORTHEASTERN KENTUCKY AND SOUTHWEST OHIO.
&&
LAT...LON 3843 8359 3848 8359 3852 8364 3850 8372
3850 8374 3869 8359 3870 8351 3868 8347
3866 8337 3858 8329 3842 8356
TIME...MOT...LOC 1250Z 221DEG 41KT 3845 8366
$$
BINAU2 follow-up statements
725
WWUS51 KILN 261258
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
858 AM EDT MON SEP 26 2011
KYC135-161-261315-
/O.CON.KILN.SV.W.0360.000000T0000Z-110926T1315Z/
LEWIS KY-MASON KY-
858 AM EDT MON SEP 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM EDT
FOR EASTERN MASON AND NORTHWESTERN LEWIS COUNTIES...
AT 852 AM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED CONSIDERABLY BUT WAS STILL CAPABLE OF PRODUCING WINDS TO 60
MPH. THIS STORM WAS LOCATED NEAR EPWORTH...MOVING NORTHEAST AT 45
MPH.
IF FURTHER WEAKENING CONTINUES...THIS WARNING WILL LIKELY BE
CANCELLED BEFORE ITS SCHEDULED EXPIRATION OF 915 AM.
LOCATIONS IMPACTED INCLUDE...
TOLLESBORO.
IN ADDITION...HERRON HILL...CONCORD AND CARRS ARE NEAR THE PATH OF
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3852 8364 3851 8370 3869 8359 3870 8351
3863 8334 3848 8359
TIME...MOT...LOC 1257Z 221DEG 41KT 3853 8359
$$
BINAU607
WWUS51 KILN 261302
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
902 AM EDT MON SEP 26 2011
KYC135-161-261312-
/O.CAN.KILN.SV.W.0360.000000T0000Z-110926T1315Z/
LEWIS KY-MASON KY-
902 AM EDT MON SEP 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MASON AND NORTHWESTERN
LEWIS COUNTIES HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3852 8364 3851 8370 3869 8359 3870 8351
3863 8334 3848 8359
TIME...MOT...LOC 1302Z 221DEG 41KT 3855 8354
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 7:12 AM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Sep 26, 7:12 AM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 712 AM EDT MON SEP 26 2011 .SYNOPSIS... AN UPPER LEVEL LOW PRESSURE SYSTEM WILL SLOWLY DRIFT EASTWARD FROM THE MISSISSIPPI VALLEY TO THE GREAT LAKES OVER THE NEXT THREE TO FOUR DAYS. A SURFACE LOW ROTATING AROUND THE UPPER LOW TODAY WILL BRING WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS. AS THE UPPER LOW SWINGS THROUGH...A CHANCE OF SHOWERS WILL CONTINUE. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... MAIN RAIN BAND ASSOCIATED WITH SFC LOW AND CDFNT IN CENTRAL INDIANA IS LIFTING N THROUGH WRN SECTIONS OF THE FA ATTM. MODELS ARE SIMILAR IN LIFTING THE SFC LOW N INTO NORTHERN INDIANA LATER THIS MORNING. AS THIS OCCURS THE CDFNT GETS PULLED EWD THRU THE FA. SHRA BAND WILL GET SHUNTED EWD WITH FROPA. WENT 100 POPS EVERY WHERE TODAY...BUT THE INDIANA COUNTIES WILL SEE DRYING SHORTLY AFT 12Z. THE REST OF THE WRN HALF SHOULD BE DRY BY NOON....WITH SOME LINGERING SHRA IN THE E BY THE END OF THE PERIOD. EXPECT ISOLATED EMBEDDED TSRA TO CONTINUE TODAY. MODELS ARE GIVING ENOUGH ELEVATED LIFT FOR THEM TO CONTINUE. COOLER AIR WILL WORK IN BEHIND THE FRONT...KEEPING TEMPERATURES IN THE W IN THE 60S...WHILE LOCATIONS IN THE E SHOULD MAKE IT INTO THE LOWER 70S. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/... MODELS BRING DRY SLOT INTO THE FA THIS EVENING. AS H5 AND SFC BEGIN TO WORK BACK INTO THE E LATER TONIGHT...SOME SCT SHRA WILL WORK BACK INTO THE WRN COUNTIES LATE TONIGHT. RIGHT NOW THEY LOOKED SCATTERED IN NATURE...SO WENT WITH CHANCE POPS. AS THE LOW PASSES BY TUESDAY INTO WED...SCT SHRA WILL BE POSSIBLE WITH THE BEST CHANCES IN THE N AND W. KEPT PCPN CHANCES BELOW 40 PERCENT. TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL ACROSS THE NORTH AS THE UPPER LOW PASSES BY AND NEAR NORMAL IN THE S. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... CUTOFF UPPER LEVEL LOW TO MIGRATE SLOWLY EAST THRU THE GREAT LAKES THRU MID WEEK. PREFER SOLN CLOSER TO THE SLOWER ECMWF SOLN WITH A CHANCE OF SHOWERS INTO THE FIRST PART OF THURSDAY. A BRIEF DRY PERIOD IS THEN EXPECTED WITH WEAK S/W RIDGING BUILDING INTO THE REGION THURSDAY AFTN INTO THURSDAY NIGHT. MODEL SOLNS GENERALLY SIMILAR WITH UPR LEVEL RIDGE BUILDING OVER THE WEST AND MAN TROF PERSISTING OVER THE GREAT LAKES AND NE. AFTER INITIAL LOW LIFTS OUT...A SECOND UPR LOW TO DIG SE AND SETTLE OVER THE GREAT LAKES BY FRIDAY. THIS FEATURE WL PROVIDE A CHANCE OF SHOWERS MAINLY NORTH...LATE THURSDAY NIGHT INTO EARLY SATURDAY. IN THE WAKE OF THIS TROF...NRLY FLOW DEVELOPS WITH SFC HIGH PRESSURE BUILDING IN FROM THE NORTH SATURDAY THRU SUNDAY...OFFERING COOL TEMPS AND DRY CONDITIONS. WITH THESE CHILLY TEMPS WL HAVE TO MONITOR FOR THE POTENTIAL FOR FROST NEXT WEEKEND. && .AVIATION /11Z MONDAY THROUGH FRIDAY/... BAND OF SHOWERS WITH EMBEDDED THUNDER IS BEGINNING TO SHOW AN EASTWARD PROGRESSION TO THE BACK SIDE OF IT. NOT TOO LONG AFTER DAYBREAK IT SHOULD BE PUSHING THROUGH THE WESTERN TAF SITES AND LINGER OVER CENTRAL OHIO FOR A WHILE THIS MORNING. GUSTS HAVE NOT BEEN AS STRONG WITH THE FRONT AS THEY WERE OVERNIGHT AND ARE NOT EXPECTED TO BE A CONCERN THIS MORNING...THOUGH THE STRONGEST STORMS HAVE POTENTIAL FOR A GUST TO 30KT TODAY. CIGS WILL BE ON THE LOW SIDE IMMEDIATELY BEHIND THE FRONT AND LINGER IN THE IFR RANGE FOR A FEW HOURS BEFORE THEY MIX OUT TODAY. DRY SLOT IN THE WAKE OF THIS LINE OF STORMS WILL SEE CLEARING OVERNIGHT AND KLUK MAY SEE SOME RIVER VALLEY FOG DEVELOP. GENERALLY LOOKING FOR SOUTH SOUTHWEST FLOW TO COME BACK IN FOR THE REST OF THE DAY AS THIS BAND MOVES EAST. OUTLOOK...MVFR CEILINGS AND VISIBILITIES POSSIBLE WITH SHOWERS TUESDAY AND WEDNESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...SITES NEAR TERM...SITES SHORT TERM...SITES LONG TERM...AR AVIATION...FRANKS
Hazardous weather outlook, Sep 26, 7:04 AM EDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 704 AM EDT MON SEP 26 2011 INZ050-058-059-066-073>075-080-KYZ089>092-094-095-OHZ026-034-035- 042>046-051>056-060>065-070-071-073-074-077-271115- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-OWEN-GRANT-HARDIN-MERCER- AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-ROSS-HOCKING-HAMILTON- 704 AM EDT MON SEP 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. A BAND OF SHOWERS WITH SCATTERED THUNDERSTORMS WILL SLOWLY MOVE ACROSS THE REGION TODAY IN ADVANCE OF A COLD FRONT. PERIODS OF HEAVY RAIN WILL BE POSSIBLE AND MAY CAUSE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KYZ093-096>100-OHZ072-078>082-088-271115- CAMPBELL-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-CLINTON-CLERMONT- BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 704 AM EDT MON SEP 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. A BAND OF SHOWERS WITH SCATTERED THUNDERSTORMS WILL SLOWLY MOVE ACROSS THE REGION TODAY IN ADVANCE OF A COLD FRONT. PERIODS OF HEAVY RAIN WILL BE POSSIBLE AND MAY CAUSE LOCALIZED FLOODING. IN ADDITION AN ISOLATED SEVERE THUNDERSTORM MAY BE POSSIBLE MAINLY THIS MORNING AS A LINE OF THUNDERSTORMS PASSES THROUGH. AN ISOLATED TORNADO CAN NOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Local storm report, Sep 26, 7:24 AM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
724 AM EDT MON SEP 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM HEAVY RAIN 2 S MAUSTOWN 39.38N 84.45W
09/26/2011 M4.46 INCH BUTLER OH TRAINED SPOTTER
STORM TOTAL SO FAR NEAR INTERSECTION OF SR129 AND SR747.
&&
KURZLocal storm report, Sep 26, 7:35 AM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
735 AM EDT MON SEP 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM HEAVY RAIN WALTON 38.87N 84.62W
09/26/2011 M2.13 INCH BOONE KY TRAINED SPOTTER
1.13 IN LAST 2 HOURS
&&
JOHNFLocal storm report, Sep 26, 7:38 AM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
738 AM EDT MON SEP 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM HEAVY RAIN GOSHEN 39.23N 84.16W
09/26/2011 M1.10 INCH CLERMONT OH TRAINED SPOTTER
STORM TOTAL SO FAR.
0730 AM HEAVY RAIN EATON 39.75N 84.63W
09/26/2011 M2.20 INCH PREBLE OH CO-OP OBSERVER
STORM TOTAL SO FAR.
&&
KURZLocal storm report, Sep 26, 7:50 AM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
750 AM EDT MON SEP 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 AM HEAVY RAIN 3 N MILLVILLE 39.44N 84.65W
09/26/2011 M2.70 INCH BUTLER OH TRAINED SPOTTER
STORM TOTAL SO FAR.
&&
MBPSpecial weather statement, Sep 26, 8:33 AM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
833 AM EDT MON SEP 26 2011
KYZ099-100-OHZ079-081-088-261330-
LEWIS KY-MASON KY-ADAMS OH-BROWN OH-SCIOTO OH-
833 AM EDT MON SEP 26 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SCIOTO...
SOUTHEASTERN BROWN...ADAMS...MASON AND LEWIS COUNTIES THROUGH 930 AM
EDT...
AT 827 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM MURPHYSVILLE TO PEED TO MOUNT STERLING...MOVING
NORTHEAST AT 50 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WASHINGTON...
LEWISBURG...MAYSVILLE...ABERDEEN...RIPLEY...MANCHESTER...
TOLLESBORO...HEAD OF GRASSY...WEST UNION...SEAMAN...CAMP DIX AND
VANCEBURG.
ALSO...HELENA...FLEMING-MASON COUNTY AIRPORT...TUCKAHOE...
MORANBURG...SOMO...MOUNT GILEAD...ORANGEBURG AND RECTORVILLE ARE NEAR
THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3839 8341 3837 8345 3840 8348 3843 8358
3848 8359 3852 8364 3845 8385 3847 8390
3863 8397 3904 8351 3905 8331 3899 8321
3896 8321 3896 8310 3853 8312 3849 8318
3843 8323 3834 8324 3832 8335
BINAULocal storm report, Sep 26, 8:41 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
841 AM EDT MON SEP 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN DELHI TOWNSHIP 39.10N 84.61W
09/26/2011 M4.07 INCH HAMILTON OH TRAINED SPOTTER
STORM TOTAL SINCE 11 PM 9/25/11.
&&
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 2:50 AM EDT | Special Weather Statement | ILN | Campbell, Kenton | 55 min |
| Sep 26, 5:15 AM EDT | Areal Flood Advisory | ILN | Boone, Carroll, Gallatin | 6 hr |
| Sep 26, 6:49 AM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Gallatin, Grant, Kenton, Owen and 1 more | 3 hr |
| Sep 26, 7:08 AM EDT | Special Weather Statement | ILN | Bracken, Pendleton | 67 min |
| Sep 26, 8:33 AM EDT | Special Weather Statement | ILN | Lewis, Mason | 57 min |
| Sep 26, 9:13 AM EDT | Special Weather Statement | ILN | Lewis | 47 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.